# SDR JJBA20210404049

- Difficulty date: April 4, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 38,078 hours, 25,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLAP OB FLAP TRACK SHOWS SIGNS OF WEAR IN MULTIPLE AREAS. REMOVED AND REPLACED RH OB FLAP OB FLAP TRACK.
